# SDR CALA2023030300618

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 87,117 hours, 34,504 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311104920500
- Condition: Cracked
- Location: Other
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTIONS ON LH CONTINUITY FITTING, A CRACK W AS FOUND. CRACK FINDINGS CALL FOR REPLACEMENT OF LH/RH CONTINUIT Y FITTINGS. CRACKS WERE ALSO FOUND IN THE LH/RH WINDSHIELD FRAME S HOLES COMMON TO CONTINUITY FITTING HOLES AT 2 O?CLOCK AND 7-8 O?CLOCK POSITIONS. AFTER ROTOTEST INSPECTIONS, THE CRACKS WERE B EYOND REPAIR LIMITS. REPLACEMENT OF THE LH AND RH FRONT WINDSHIE LD FRAMING IS REQUIRED. REF LCQ NR 9298644, 9298432, 9298645. B REQUIRING A REPETITIVE INSPECTION. ACCOMPLISH INITIAL FITTINGS PER PART 2 OF THE LATEST REVISION OF ECRA 5311-02954 ON INSPECTION AT FRONT WINDSHIELD FRAME AND LH/RH CONTINUITY OR BEFORE 65,104 TOTAL AIRCRAFT FLIGHT CYCLES. REPLACED LH & RH CONTINUITY FITTINGS AND LH & RH WINDSHIELD WINDOW FRAMES IAW ECRA 5311-02954. THIS INTERIM REPAIR IS A CAT
